What should be done for high BP?
User rating for this question
yes. I am female 68 years old. My BP has been for 10= years in the high 130's over 90's. I am medicated with lypertrol (sorry) generic. 50 mg a day. Lately my BP has been in the 170's and above over high 90's to 110. I never have had an operation or an illness. I do have a hyaitial (sorry again) hernia that is petty much controlled. I have been told I have a heart murmer. Colonoscopy clean 8 years ago.
Posted Fri, 31 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 15 minutes later
Brief Answer: Get examined / investigated / AND treated... Detailed Answer: Dear friend, Welcome to Health Care Magic At this level of pressure, you need proper treatment. The problem is silent, leading to damage of target organs – kidney, heart, brain and eye. The range for the upper figure (Systolic) is 90 to 140 mm Hg. / The range for the lower figure (Diastolic) is 60 to 90 mm Hg. / 120-130/80 is ideal… There are several classes of drugs and several drugs in each class – Calcium channel blocker (ccb) / beta- blocker / Angiotensin converting enzyme (ace) inhibitor / Diuretic / Angiotensin receptor blocker (arb) / Direct renin inhibitor and so on See an Internist / get yourself examined / at times, basic investigation (ECG, ECHO, & Electrolytes, Kidney, Lipids) may be necessary... An ARB combined with CCB or diuretic is often the first choice. Your doctor will give appropriate prescription. Good luck Take care Wishing all well God bless
People also viewed
- What should be done for high bp
- Skipped heart beats during and after exercise
- Is diarrhea a side effect of microgestin fe 1/20?
- Is slurred speech a side effect of metronidazole?
- High bp with headaches what should be done now
- Sinus infection skipped heart beats
- What should i do to lower high bp
- What are the side effects of oxymetazoline nasal?
- What should i take in high bp
- Is sugar in the urine a side effect of lotrisone?
- Is cough or hoarseness a side effect of naproxen?
- What foods should you avoid with high bp
- Sensation of pinching in chest post cabg
- Rapid heart beat metallic taste in mouth shortness of breath
- Salt tablets vasovagal syndrome